RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 226, Pages 140–151 (Mi tm534)  

Multifield Formulation of Lattice Gauge Theories

A. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A new multifield formulation of lattice gauge theories is proposed. The lattice QCD model is discussed in detail. The model is free of spectrum doubling and preserves all nonanomalous chiral symmetries up to exponentially small corrections.

Full text: PDF file (1523 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 226, 127–137

Bibliographic databases:
UDC: 530.1
Received in April 1999

Citation: A. A. Slavnov, “Multifield Formulation of Lattice Gauge Theories”, Mathematical physics. Problems of quantum field theory, Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev, Tr. Mat. Inst. Steklova, 226, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 140–151; Proc. Steklov Inst. Math., 226 (1999), 127–137

Citation in format AMSBIB
\Bibitem{Sla99}
\by A.~A.~Slavnov
\paper Multifield Formulation of Lattice Gauge Theories
\inbook Mathematical physics. Problems of quantum field theory
\bookinfo Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 226
\pages 140--151
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782558}
\zmath{https://zbmath.org/?q=an:0989.81087}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 226
\pages 127--137


Linking options:
  • http://mi.mathnet.ru/eng/tm534
  • http://mi.mathnet.ru/eng/tm/v226/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:176
    Full text:50
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019